# SDR 2007UALA04893

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 57,354 hours, 19,264 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT BS 1020, RBL 69, CUSP WEB CORRODED.     MAJOR REPAIR ACCOMPLISHED.
